# SDR 2008UALA01852

- Difficulty date: April 2, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Aircraft time: 51,202 hours, 30,287 cycles
- Engine: Ge CFM56*
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROWN AREA DORSAL FIN LANDING AT BS 867-883 WORN AT RBL 1-4.   MAJOR REPAIR ACCOMPLISHED: FABRICATED AND INSTALLED EXTERNAL DOUBLER AND STRAPS.  REPAIR CONSISTED OF 0.050 INCH DOUBLER FROM BS 857 TO BS 907 FROM STRINGER S-2L TO S-2R.  INSTALLED WEAR STRIPS ON DOUBLER.
